# SDR DL72S010104

- Difficulty date: January 20, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- Aircraft time: 60,703 hours, 45,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNPON ARRIVAL AT AIRCRAFT EMERGENCY EXIT LIGHTS WOULD NOT COME ON BATTERIES OUT OF CHARGE.  REPLACED BATTERY PACKS THROUGH OUT CABIN, ALL CHECKS NORMAL.
